# SDR FDEA202209162335

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 6,967 hours, 3,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH CONTOL HAD METAL CLIP FALL  OUT ON POST FLIGHT   INSTALLED METAL CLIP ON TO GUARD, OP TEST GOOD. REF MM 33-51-08-4.
